# SDR GTIA020624

- Difficulty date: May 8, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATION 1203 L29L LOWER SURFACE OF LONGERON FLANGE CORRODED AROUND SPLICE FASTENERS.  ADDITIONAL CORROSION IN LONGERON STATION 1293-1155 AROUND FASTENERS.  THE CORROSION ON LOWER SURFACE ON LONGERON FLANGE ARE OUT OF LIMITS.  FABRICATED LONGERON 29L SECTION FROM STATION 1146 TO STATION 1203 PER SPIRIT EA 5310-0217.  FABRICATED LONGERON 29L SPLICE.  INSTALLED LONGERON 29L 1146-1203.  (M)
